# SDR 9503446601

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 19039253
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 41,402 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 AND NR 3 INS FAILED.  CREW FOLLOWED COCKPIT OPERATING MANUAL AND RETURNED TO NRT.  MAINTENANCE REPLACED NR 1 CADC AND PERFORMED BITE AND LEAK CHECK.  SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
